# SDR R61A2023042500248

- Difficulty date: April 19, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 39,012 hours, 29,722 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 0802B026
- Condition: Fault Message
- Location: Zone 100
- Part time: 34,971 hours, 26,591 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVNX MAU 3B FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R NIC PROC 6.
